Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Abdomen uncomfortably bloated, have bronchitis, have flu. Taken azithromyacin. Next?

My abdomen and belly have been so uncomfortably bloated for the last 5 days wiith the flu and my azithromyacin. I didnt take last night s last dose of azithro for my bronchitis because ive been getting so sick from the meds, or is it from the flu? I have never experienced this intense bloating and swollen feeling before. Holly
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi ! Thanks for writing to us! It Could be due to medicine you are taking. if pain occur in the middle below ribs and you are feeling like your senses are fading, need to consult your doctor for drug or dose changes! About flu ! Keep yourself hydrated anti spasm tablet, juice, soup, lemon tea, Take care. Be healthy. Bye.
Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor